Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 3, pp. 367-379 (1996)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



An $L^{2}[0,1]$ Invariance Principle for LPQD Random Variables

P.E. Oliveira and Ch. Suquet

Dep. Matemática, Univ. Coimbra,
Apartado 3008, 3000 Coimbra - PORTUGAL Laborat. de Statistique et Probabilités, Bât. M2, Univ. des Sciences et Technologies de Lille,
F-59655 Villeneuve d'Ascq Cedex - FRANCE

Abstract: Using an explicit isometry between Hilbert spaces and an embedding of the space of signed measures we prove an invariance principle with weak convergence in $L^{2}[0,1]$ for random variables which are linearly positive quadrant dependent under a Lindeberg type condition and some regularity on the covariance structure.

Classification (MSC2000): 60F05, 60F17, 60F25

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition